RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 1(23), Page 223 (Mi umn8693)  

Reviews and Bibliography

New Polish mathematical journal

L. A. Lyusternik


Full text: PDF file (194 kB)

Document Type: Critic, bibliography

Citation: L. A. Lyusternik, “New Polish mathematical journal”, Uspekhi Mat. Nauk, 3:1(23) (1948), 223

Citation in format AMSBIB
\Bibitem{Lyu48}
\by L.~A.~Lyusternik
\paper New Polish mathematical journal
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 1(23)
\pages 223
\mathnet{http://mi.mathnet.ru/umn8693}


Linking options:
  • http://mi.mathnet.ru/eng/umn8693
  • http://mi.mathnet.ru/eng/umn/v3/i1/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:159
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019